# SDR ASAA2018052213718

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SKIN FWD OF THE LT FWD GALLEY MOUNT HAS CORROSION.  ACFT GROUNDED.  DAMAGE FOUND TO BE OUT OF LIMITS IAW  SRM 53-70-51-1A-1.   LOCATED AND DRILLED A NEW WEB IAW SRM 51-40-05-0G-2.
